Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/40065

On the Longest Length of Consecutive Integers

Authors Zhao, Min Zhi
Shao, Qi-Man View this author's profile
Issue Date 2011
Source Acta mathematica Sinica. English series , v. 27, February 2011, p. 329-338
Summary Choose m numbers from the set {1, 2, ... , n} at random without replacement. In this paper we first establish the limiting distribution of the longest length of consecutive integers and then apply the result to test randomness of selecting numbers without replacement.
Subjects
ISSN 1439-8516
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST